# SDR SWAA2024043072478

- Difficulty date: April 9, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL#140AF HAS SEVERAL ELONGATED HOLES.<[01] AFT CARGO COMPARTMENT FLOOR PANEL#140AF FOUND TO BE OUT OF LIMITS. REF SRM 53-00-53-1A-1;[02] AFT CARGO COMPARTMENT FLOOR PANEL#140AF; FAULT WILL BE FIX ON ITEM TTG8Q00SPPDT;[03] REJECT... EDIT ON CARD TTG8Q00SMRFP NOT CERTIFIED. SEE TTG8Q00SPRSZ;[04] VERIFIED STEP 1 & 2.
